# SDR UALA2011101905660

- Difficulty date: October 19, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 47,027 hours, 18,676 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 1015
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE DEPLOYED.  SLIDE REMOVED FROM AIRCRAFT.    REPLACED L2 DOOR SLIDE/RAFT IAW AMM.
